I've had this problem for at least two years. I get severe cramps, spasms in my feet and toes. It usually happens after I have been on my feet for an hour and sometimes less. I've also got them while doing absolutely nothing! I also get very painful cramps in my feet or calf at night while I'm sleeping. The cramps in my feet/toes are the most bothersome as I cannot do anything once they start. My toes curl up in every direction and it's extremely painful. Also get them in my ankles near the front of my leg and have had cramps in the muscle on my side as well. My Dr has told me that I should eat more bananas (for potassium). That didn't help T Ll. He then told me that it's possibly a side effect of the Lipitor that I am prescribed and that I would have to make a choice to either stop taking Lipitor or deal with the cramps. Has anyone else had this problem with Lipitor? I'm almost at the point of giving up the Lipitor and take my chances with heart disease - at least my quality of life would improve without these painful dibilitating cramps/spasms.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?